# SDR UALA2012110706396

- Difficulty date: November 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,771 hours, 18,717 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 74530009503
- Part serial: 38
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL DAMAGE AT THE AT 11 O'CLOCK POSITION.  REPLACED ENGINE NR 1 NOSE AIR- INTAKE COWL PER AMM.  OPS AND GROUND TEST NORMAL, NO FAULTS NOTED.
